# SDR USAA2014092200011

- Difficulty date: September 19, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 2,462 hours, 928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: 0882
- Condition: Low Pressure
- Location: L1 Door
- Part time: 2,478 hours, 937 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE READS LOW PRESS IN YELLOW.  SERVICED PAX 1L DOOR IAW AMM 52-10-00-614-001A.
